# SDR ASAA2021110936643

- Difficulty date: November 9, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,723 hours, 16,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501199
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR TRANSITION STRIP HAS SEVERAL CORROSION SPOTS BETWEEN STA 500D THRU STA 500I, IN FWD CARGO BAY. GROUNDED - YES. REPAIRED LH FLOOR TRANSITION STRIP IAW B737-800 SRM 53-00-53-2R-5.W= 2 O= .040 R= .031 L= 6 D= .009.
